Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Got patches on face after using moisturiser, looks like sunburn, no itching. What should i do?

I recently started using a new face moisturiser. I stopped using is after noticing I got to patches on my face. one patch is a rectangular shape, 2x1.5 inches. The other is small about a 0.5 inches. Both are scaling loking as if I got sunburnt and are in the process of peeling but neither has yet to flake off. They don t itch and are not red in color. They are a darker shade than my natural skintone. I spenda lot of time outdoors. Should i get these spots loojed at or just switch moisturisers?
Asked On : Wed, 23 May 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Thanks for using healthcaremagic. i would be pleased to assist you with the same.
I would suggest you to switch to a good moisturizer like Neutrogena . you can use cetaphil cleansing lotion and you can use a mild steroid on the affected area twice a day for 7 days .
thanks and take care
Answered: Wed, 23 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor